# SDR SIMA20150612005

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 40,628 hours, 33,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ABOVE FLIGHT ATTENDANT JUMP SEAT IS INOPERATIVE.  R & R EMER FLASHLIGHT IAW AMM CH 33-50-16.  OPERATIONS CHECKED GOOD.
